MathSciNet Relay Station
MathSciNet bibliographic data
MR108451 (21 #7167) 08.00 (06.00)
Hanf, William On some fundamental problems concerning isomorphism of Boolean algebras. Math. Scand. 5 1957 205–217.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement